# SDR O2GA2015070183601

- Difficulty date: June 27, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Beech B300
- Aircraft serial: FL966
- Aircraft time: 352 hours, 301 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DESCENT THROUGH ABOUT FL 270 THE YELLOW ELEC PITCH TRIM INDICATION ON PFD FOLLOWED BY RED PITCH TRIM ANNUNCIATOR LIGHT.  CONTROLS WERE VERY HARD TO PUSH FWD.  USED POWER TO ASSIST IN THE CONTROL OF THE ACFT.  AN EMERGENCY WAS DECLARED AT FL 200 & DIVERTED.  FOLLOWED THE CHECKLIST & A SUCCESSFUL FLAPS UP LANDING WAS MADE.  TROUBLESHOT & FOUND THE LEFT TRIM CABLE STOP NOT CLEARING LIGHTENING HOLE.  CABLE STOP WAS ADJUSTED. ELECTRIC AND MANUAL TRIM OPS CHECKS WERE MADE, NO DEFECTS NOTED.   REPLACED THE LT & RT ELEVATOR TRIM ACTUATORS, ELEVATOR TRIM CABLE BULLET STOP FRAME WEB TRIMMED FOR CLEARANCE & ELEVATOR TRIM CABLES ADJUSTED.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
